MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TWINFIX 5.0AB STR ANCHR W/2STR &NDLS; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. TWINFIX 5.0AB STR ANCHR W/2STR &NDLS; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 7210710
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/04/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that implant broke while was being introduced to the bone.No significant delay or patient injury reported.
 
Additional Manufacturer Narrative
Examination is not possible, as the device will not be returned.The investigation could not draw any conclusions about the reported event without the return of the device.

Brand Name
TWINFIX 5.0AB STR ANCHR W/2STR &NDLS
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7318298
Report Number1219602-2018-00297
Device Sequence Number119391
Product Code MAI
UDI-Device Identifier03596010539304
UDI-Public(01)03596010539304(17)190908(10)50619960
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K151105
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2019
Device Model Number7210710
Device Catalogue Number7210710
Device Lot Number50619960
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2018
Supplement Date Received by Manufacturer03/22/2018
Initial Report FDA Received Date03/06/2018
Supplement Report FDA Received Date03/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1